# SDR HUK2001F00000

- Difficulty date: September 3, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N7405
- Make and model: Cessna T207
- Aircraft serial: 20700147
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Gauge
- Part number: 624600615
- Condition: Damaged
- Location: Oil Temp
- Part time: 51 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE GUAGE (ROCHESTER SERVICE KIT) FAILED CAUSEING OVER VOLTAGE PROBLEM THROUGH-OUT.  SHORTING OUT ALTERNATOR, VOLTAGE REGULATOR, OVER VOLTAGE SENSOR, ENTIRE RADIO STACK, LIGHTING, ELECTRIC SERVICE KIT OIL TEMP WAS REMOVED AND REPLACED WITH ORIGINAL CAPILLARY STYLE TEMP PROBE AND REPLACEMENT OF ELECTRICAL COMPONENTS CARRIED OUT AS THIS WAS THE 3 GUAGE FAILED IN THE AIRCRAFT AND MANUFACTURE WAS NO SUPPORT FOR THIS UNIT.
